# SDR SWIA202056757

- Difficulty date: December 11, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP - OUTBOARD FORWARD HINGE BOX SUPPORT FITTING HAS CORRODED HARDWARE.   (C-CHECK) RO 3/8/2021    REPLACED RH WING OUTBOARD FLAP, OUTBOARD FORWARD HINGE BOX SUPPORT FITTING CORRODED HARDWARE WITH NEW REF CRJ-700 AMM 57-54-02-400-808-A01, LEAK CHECK GOOD, SEE CONTINUATION CARD FOR DETAILS.
